MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT
Catalog Number ECP017G
Medical Device Problem Codes Failure to Calibrate (2440); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review the device history records have been reviewed and this lot met all release criteria.Investigation summary: one 7g encor biopsy probe was received for evaluation the device included a partial sample tray assembly and a removable probe cover the saline cap was not returned the product packaging and label were returned referencing ecp017g and lot vtjua001 the probe was received with protective tubing and appeared to be clean a visual inspection was performed including rotation of the probe body to assess for cracksnone were observed the probe gears appeared clean the aperture was received in the closed position no damage was identified to the rear housing prior to functional testing with an inhouse driver the proximal retaining cap component was examined under magnification no damage was observed on the left or right sides the returned probe was attached to two inhouse driver housings that have tighter tolerances and fit without issue the returned probe was then loaded into the inhouse driver using an inhouse saline cap and calibrated unsuccessfully during inspection of the returned probe and functional test setup it was observed that the encor probe shaft seal was detached from the mating components and the sample tray seal was found stretched no issues were found with the functional test set up or inhouse equipment due to the noted condition of the device further functional testing could not be performed dimensional evaluations of both the shaft seal and trap chamber components were conducted according to the applicable product drawings all measured dimensions were found to be within specification based on the complaint sample evaluation the reported calibration issue was confirmed additionally the investigation was confirmed for the identified detachment of device or device component a definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time despite good faith efforts to obtain additional information the complainantreporter was unable or unwilling to provide any further patient product or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a ultrasound-guided vacuum-assisted breast biopsy, the device allegedly displayed error code 1011.There was no patient contact.

Brand Name
ENCOR BIO PROBE 7G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23037210
Report Number2020394-2025-01487
Device Sequence Number15878434
Product Code KNW
UDI-Device Identifier00801741086281
UDI-Public(01)00801741086281(11)240731(17)260628(10)VTJUA001
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberECP017G
Device Lot NumberVTJUA001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown